Testosterone Booster & Sex Drive Problems
- 08-16-2009, 11:46 PM
Testosterone Booster & Sex Drive Problems
Hey guys. This would be my first post on the site. I found it and everybody seems very friendly and willing to share information.
Over the past few months I've had some libido/sex drive issues, and I'm only 19 years old and it's scaring the crap out of me... I'm wondering if anybody could share some advice for me on what's going on.
I've been taking this testosterone booster called TESTFIRE, which I took for awhile (probably too long without properly cycling off). Next thing I notice is that my sex drive is gone and I basically have E.D. Worst experience of my life. I asked the guy who sold it to me and he said for some weird reason other people using the product reported the same thing. During this time I was also on and off some different products, novadex-humabolic.
After a few bad experiences in bed, I asked for some help and they gave me a PCT called P6 Extreme, which basically brought my libido back after a week or 2.
After a month or so I took another product called S-Roid (test booster that doesnt aromatize), and I stacked it with an Anti-Estrogen that I've been told has an ingredient that will gynocomastia (the reason I took it). And I since have noticed another depletion of libido.. almost completely again.
... so I stopped taking the products and have been noticing the libido is starting to come back very slowly.
Does anybody have information on my story that they could share with me? Is it possible that a testosterone booster or an anti-estrogen could be killing my sex drive and libido? I wanted to keep taking the anti-estrogen because I was noticing shrinkage of the gyno. But I am terrified to take anything now in fear of losing my libido again.
Any words of advice, help or constructive information is great.
- 08-17-2009, 12:05 AM
- 08-17-2009, 12:10 AM
You're right. That is a decision I made recently. It's just when I was first "sold" on a test booster, I was told at 18 years of age it would be safe. I guess you can say I was addicted at the time because getting results in lean mass was so easy.
But now that I am off these products... should my libido eventually itself so I can be a normal, horny teenager again? haha.. and if so, how fast?
08-17-2009, 01:49 AM
08-17-2009, 01:58 AM
Thanks for the response! Also,
I dont believe S-Roid is steroid though is it? Its by Hardcore Formulations.
2a-17a-dimethyl-5a-androst-3one, 17b-ol 10mg*
( I have no idea what that means )
So I've been taking a product that is suppose to increase Libido (Steel Libido) and Ive noticed some increase over the past week or so. Before I completely stop with the test boosters, would it be good and safe to take a PCT like P6 that increases libido?
And also, what kind of effect does taking an anti-estrogen have on libido?
08-17-2009, 02:05 AM
08-17-2009, 02:11 AM
Thanks for you're input, knowledge and support. Recently Ive realized Ive been abusing these supplements and it has become a problem for me.
Being 19, do you think my libido is something that will restore fairly quickly? Or is this going to take several months.
Once again, I appreciate all the input guys.
08-17-2009, 02:14 AM
08-17-2009, 02:15 AM
08-17-2009, 02:18 AM
You'll be fine soon. Eat, sleep, enjoy life, and don't overtrain. Oh, and plenty of PornHub.
08-17-2009, 02:23 AM
But thank you for the advice. It's very knowledgable and re-assuring. And a wake up call. You know it's bad when I've been done about 2 cycles of steroids now and didn't know I was taking steroids.
08-17-2009, 03:30 AM
First off. Thanks all for your input.
Now the TestFire is a product I ordered down here which is made in Laredo, TX. It is impossible to find anywhere else. The guy I ordered it from has told me several people have came to him complaining that they have lost sex drive and libido.
Magnesium 150mg 38%
Zinc 10mg 67%
Androgenic anabolic test. matrix 2238mg
inositol hexaphosphate, 3 fraction tribulus terrestris, proteinaceous avian nucleus extract, safed musli, eurycoma longifolia, coleus forskohili
other ingredients: microcrystalline cellulose, stearic acid, providone, hydroxypropyl methl cellulose and polyethyene glycol
I have no idea what those ingredients means but I read on another forum from one person who actually knew about the products. And he said that they are being banned and discontinued. Here is what he said:
Growthfire, thermafire, and test fire are all supplements that used to be made by Genera and are now discountinued and banned
To give you an idea of how potent test-fire is (I've heard it been called a steroid rather than a PH), Epidrol is Genera's LESS-POTENT and legal version.
Best of luck to your friend's endocrine system."
Now that freaks me out. Yay?
08-17-2009, 04:28 AM
What forum is the quote from? Post the link up if you can.
08-17-2009, 06:25 AM
Theres one phrase thats been repeated in your posts which is basically you havent a clue what any ingredients does.
IMO before you take any product especially a prohormone/steroid you should do some research on it.
Never take anything at face value , the guy in the shop wants to sell , thats his wages you are contributing to.
If you want to buy a product go into the shop knowing something about it , then if you do get told a load of crap , at least you know that its just that Without the knowledge you get taken in and end up buying something you regret.
08-17-2009, 08:49 AM
post #5 & post #12 basically said "I don't know what it is I putting into my body" you were using "2a-17a-dimethyl-5a-androst-3one, 17b-ol 10mg"
You have found out the difficult way how PS/PH can have a drastic effect upon ones system. Now you'll need to learn how to listen to the body recover during this next phase. Stay away from this person who "sold" you this stuff they seem to just be wanting to get your money. Its freaky when your hormones are so far out of whak, it'll take time for them to become balanced again. Don't panic, be patient, check out the PCT sub-forum.
08-17-2009, 09:15 AM
This has been my problem all along with these products. Any kid can walk into a supplement store and be sold them. Superdrol is probably more toxic than any illegal steroid on the market. But to make you feel better i know dozens of guys who took steroids as teenagers and are fine. Granted none of them use anymore. The body does a good job of bouncing back as long as you don't abuse it for long periods. Try something like Diesel Test Hardcore if your libido is still down, it is herbal and should be fine to take. Just don't take the pro, it is mildly hormonal.
08-17-2009, 12:26 PM
08-17-2009, 12:43 PM
08-17-2009, 12:46 PM
To the OP, Advanced PCT by AX, would definately help to speed up the recovery process but is by no means a suitable PCT for something as strong as Superdrol. You may also want to look at getting some liver support to help cleans the toxins.
Other than that, please stop using steroids!!!!
08-17-2009, 01:13 PM
08-17-2009, 04:43 PM
08-17-2009, 04:55 PM
WTF at the suggestions for him to take something hormonal. The guy's 19. He just got off of a harsh steroid and multiple anti-estrogens. He needs to get off of anything that manipulates hormones. Trying to fix his issues with more supps, God forbid an AI, is likely to make things even worse.
08-17-2009, 11:09 PM
I thought PCTs are designed to help regulate hormone levels and bring them to a balance. Isn't that what I need right now?
I know in the past when my libido disappeared I took a PCT called P6 Extreme, which claims to help increase libido. And it worked.
But now half the people are telling me to not take anything and let my body regulate itself... meanwhile the other half is telling me to take a PCT because it will regulate my hormone levels, just faster.
.... although I have learned alot so far in this forum, I still can't help but be confused.
08-17-2009, 11:24 PM
My point is, you have no idea what you've put/want to put into your body. That's clear. So, besides food and liquid... stop putting more stuff you know nothing about into your body, and let it be. Your biology is the result of centuries of evolution. In other words, it craves homeostasis and it will achieve it... if you leave all these steroids/anti-estrogens/supplements you don't understand the f#ck alone.
My $0.02, but do what you want.
08-17-2009, 11:28 PM
08-18-2009, 06:54 AM
08-18-2009, 12:01 PM
08-18-2009, 12:47 PM
08-18-2009, 03:30 PM
You need some Sustain Alpha. I am in week three,and it is fantastic. Best T-booster i have ever tried. No pill popping,just rub 6 pumps of the lotion into your skin,and you feel it tingling it's way through your body.
08-18-2009, 03:34 PM
Similar Forum Threads
- By TheMeatus101 in forum SupplementsReplies: 38Last Post: 01-30-2011, 03:14 PM
- By John.R in forum Supplement LogsReplies: 12Last Post: 01-05-2011, 08:31 PM
- By xx Zues xx in forum SupplementsReplies: 23Last Post: 07-18-2009, 07:23 PM
- By lun7200 in forum SupplementsReplies: 8Last Post: 03-22-2009, 08:33 PM
- By Eunisx in forum SupplementsReplies: 24Last Post: 11-28-2006, 07:10 PM